MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0517CSFMX
Medical Device Problem Codes Stretched (1601); Optical Problem (3001); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: # (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history record for the reported lot was performed.Customer feedback has been noted for lot f231100323; however, there is no in-process issue that could account for the observation.This lot will remain subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: " sex: unknown disease name: aneurysm (lesion site: a-com, lesion size: 6 mm) procedure: planned procedure, micro catheter: unknown, assist stent: unknown, y connector: unknown, used coils: unknown. in a case of an a-com aneurysm, the physician attempted coiling using the double catheter technique.After nearly completing framing with a target xl soft 6×20 coil, the physician proceeded to deploy an optimax 5×17 coil.During the procedure, the optimax 5×17 coil protruded from the neck of the aneurysm.When the physician attempted to retract the coil, the optimax 5×17 became stretched and could neither be advanced nor withdrawn.Subsequently, the optimax 5x17 coil was safely retrieved using a snare device.The procedure was then continued using an axium coil for framing and completed without further issues.There was vessel tortuosity near the c1 segment, and microcatheter control was difficult; however, no issues were observed when using other companies' coils.Pre-use check of the optimax 5×17 revealed no abnormalities." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key23646327
Report Number3014162263-2025-00091
Device Sequence Number14645107
Product Code HCG
UDI-Device Identifier00818053025181
UDI-Public(01)00818053025181(11)231109(17)281109(10)F231100323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0517CSFMX
Device Lot NumberF231100323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown